Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Fields of parallel vectors in a Riemannian geometry


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 27 (1925), 563-573
MSC: Primary 53B05
DOI: https://doi.org/10.1090/S0002-9947-1925-1501329-4
MathSciNet review: 1501329
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B05

Retrieve articles in all journals with MSC: 53B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501329-4
Article copyright: © Copyright 1925 American Mathematical Society